MAUDE Adverse Event Report: MICROLINE SURGICAL INC M/L-10 MULTI-FIRE CLIP APPLIER; MANUAL DETACHABLE SURGICAL INSTRUMENT

MICROLINE SURGICAL INC M/L-10 MULTI-FIRE CLIP APPLIER; MANUAL DETACHABLE SURGICAL INSTRUMENT
Model Number 1002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Gastrointestinal Hemorrhage (4476)
Date of Event 11/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the investigator´s criteria, the sae has been determined to be not related to the procedure (probable), nor to the investigational device.
 
Event or Problem Description
The date of the sae onset was on 1nov2023, reporting this information to us on 15dec2023 during the evening.During this time we have been requesting additional information from the site as the information provided in the edc castor was insufficient.The reported sae has been described as self-limiting rectorrhagia which prolonged an existing hospitalization.The subject is a 83-year-old female patient.On (b)(6) 2023 she underwent a dorsoventral right hemicolectomy due to a neoformation of the cecum.Postoperative period was favorable and she was discharged home on (b)(6) 2023.On (b)(6) 2023 she returned to the emergency department due to a stool with fresh blood.She reported no abdominal pain nor haemodynamic instability.A diagnosis of rectorrhagia was made.It was decided to suspend the anticoagulant treatment, and start a serum therapy treatment, intravenous analgesia and fasting.The incident was resolved with medication and she was discharged on (b)(6) 2023.The event was considered resolved on 2nov2023.

Brand Name
M/L-10 MULTI-FIRE CLIP APPLIER
Common Device Name
MANUAL DETACHABLE SURGICAL INSTRUMENT
Manufacturer (Section D)
MICROLINE SURGICAL INC
50 dunham rd suite 1500
beverly MA 01915
Manufacturer (Section G)
MICROLINE SURGICAL INC
50 dunham rd suite 1500
beverly MA 01915
Manufacturer Contact
scott marchand davis
50 dunham rd suite 1500
beverly, MA 01915
MDR Report Key18364247
Report Number1223422-2023-00038
Device Sequence Number7730768
Product Code GEI
UDI-Device Identifier00811099010388
UDI-Public00811099010388
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K013696
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1002
Device Catalogue Number1002
Was Device Available for Evaluation? No
Type of Report(Section G)Seven-Day
Initial Date Received by Manufacturer 12/19/2023
Initial Report FDA Received Date12/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age83 YR
Patient SexFemale